# SDR DXTA200702535

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,918 hours, 7,315 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DID NOT INITALLY RETRACT AFTER TAKEOFF OTHER GEAR RETRACTED NORMALLY.  REMOVED LEFT MAIN GEAR UPLOCK SWITCH DUE TO HIGH RESISTANCE. INSTALLED NEW SWITCH IAW CE560 M/M CH 32-30-00, OPS CHECKED GOOD DURING GEAR SWING.
